Prolonged use of abortion pills to prevent pregnancy represents a risk to the women’s reproductive health who are planning to have children someday. Adverse and harmful reactions often occur after medical abortion in adolescent girls who abuse of abortion pills because they often do not know how to apply the drug properly.
- When buying abortion pills, every pharmacy provides the pharmacist consultation for free.
The Food and Drug Administration (FDA) requires pharmaceutical manufacturers to monitor the quality of their pills and to report the risks associated with the abortion pills they sell. For example, a pharmaceutical company DKT International constantly monitors the impact of abortion pills and special attention is paid to detection of new adverse reactions.
Before medical abortion, women usually seek advice from a doctor and they are most often interested in what happens if abortion pills are used too often. After using abortion pills, side effects do not occur in every women and most often are as follows: irregular menstruation, severe headache, increased blood pressure.
- If uncontrolled side effects occur causing severe discomfort, you should immediately contact your doctor.
Some young girls use abortion pills several times a year and this can adversely affect their health, for example, serious menstrual cycle problems may arise. To young girls and women understand what happens if to use abortion pills too often, they should pay attention to the leaflet to take the medication properly.
After using the abortion pill, the drug action may take several days before pregnancy test gives a negative result. Cases when women remained pregnant after using abortion pills were reported and the reasons are different, for example pills may work incorrectly if the patient:
- has ectopic pregnancy;
- pregnancy lasts more than nine weeks.
After the abortion, a medical examination is recommended to exclude incomplete miscarriage, as well as to make sure of complications absence. To avoid using abortion pills too often, your doctor may advise you to use a variety of suitable contraceptives, for example oral birth control pills or barrier contraceptives.
Accidental overdose of drugs during drug therapy is a common cause of liver failure. It is necessary to use abortion pill in the recommended dosage and not to exceed it, since abuse of the drug may lead to various unpleasant consequences.